# SDR FDEA202012043031

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0802
- Aircraft time: 29,943 hours, 16,890 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: L95B13401
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS 684 29-02 9691 04DEC20 DEN OPEN U LOGPAGES:3359248.  AT FL350 1.25 HRS AFTER T/O, GREEN SYS HYD QTY WAS OBSERVED 2 NEEDLE WIDTHS ABOVE THE YELLOW ARC.  AT 1.5 HRS NEEDLE WAS 1 NEEDLE WIDTH INTO YELLOW ARC.  DIVERT TO KDEN.  BLEED GRN SYS AND FOUND GRN SYS RESERVOIR DEPRESSURIZATION VALVE LEAKING.  R & R SAME, REF MM 29-11-27-04.  GROUND OPERATIONS AND LEAK CHECK GOOD AT THIS TIME, NO LEAKS NOTED.
